Alert archive / Alabama / Tornado Warnings in 2011
Tornado Warning 116, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Apr 27, 2011, 5:39 PM CDT for Blount County, Alabama. It was in force for 21 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2011, 5:39 PM CDT (22:39 UTC)
- Expired
- Apr 27, 2011, 6:00 PM CDT
- In force
- 21 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Blount County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 5:46 PM CDT | TORNADO | Blountsville, AL | *** 1 INJ *** MULTIPLE HOMES DESTROYED IN BLOUNTSVILLE. ONE INJURY CONFIRMED AT THIS TIME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 1:42 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.7 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -359 m²/s²
- 0-3 km storm-relative helicity
- -197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
104
WFUS54 KBMX 272239
TORBMX
ALC009-272300-
/O.NEW.KBMX.TO.W.0116.110427T2239Z-110427T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
539 PM CDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN BLOUNT COUNTY IN CENTRAL ALABAMA...
* UNTIL 600 PM CDT
* AT 538 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A
CONFIRMED TORNADO NEAR BLOUNTSVILLE. DOPPLER RADAR SHOWED THIS
TORNADO MOVING NORTHEAST AT 60 MPH.
AT 535 PM A TORNADO WAS REPORTED IN THE BLOUNTSVILLE AREA.
* THE TORNADO WILL BE NEAR...
SNEAD AND BROOKSVILLE AROUND 545 PM CDT.
MCLARTY AROUND 550 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3414 8633 3403 8663 3410 8667 3410 8666
3411 8665 3413 8663 3413 8660 3425 8653
3427 8648 3427 8645
TIME...MOT...LOC 2239Z 238DEG 51KT 3410 8654
$$
61What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 27, 3:47 PM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Apr 27, 3:47 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 347 PM CDT WED APR 27 2011 ...SIGNIFICANT SEVERE WEATHER OUTBREAK ONGOING... .DISCUSSION... A VERY DANGEROUS SITUATION IS CURRENTLY UNFOLDING ACROSS CENTRAL ALABAMA...AND SUPERCELLS HAVE ERUPTED ACROSS THE NORTHERN AND WESTERN SECTIONS OF THE CWA THIS AFTERNOON. A FEW TORNADOES HAVE ALREADY TOUCHED DOWN...AND REPORTS OF MAJOR DAMAGE ARE STARTING TO COME IN. THE 18Z SPECIAL SOUNDING THAT WAS PERFORMED PRESENTS A DESTRUCTIVE SETUP...WITH 2700J/KG OF CAPE...EXTREMELY STEEP LAPSE RATES...AND DRY AIR ALOFT. 0-3 KM HELICITY VALUES ARE ALMOST 700. THE PARAMETERS WILL ONLY WORSEN AS WE GO THROUGHOUT THE REST OF THE AFTERNOON AND EVENING. THE TIME FRAME FOR THE WORST SEVERE WEATHER WILL PERSIST THROUGH THE EARLY AFTERNOON HOURS FOR NORTHWEST SECTIONS OF THE STATE...ROUGHLY FROM 2PM TO 8PM...CENTRAL PORTIONS OF THE STATE...INCLUDING THE BIRMINGHAM METRO AREA...FROM 4PM TO 10PM...AND THE SOUTHEAST SECTIONS FROM 6PM TO 2AM. I CANNOT STRESS HOW SERIOUS THIS SITUATION IS. DO WHATEVER YOU CAN TO PROTECT YOUR LIFE AND PROPERTY NOW...YOUR LIFE MAY DEPEND ON IT! ALL WEATHER WILL CLEAR THE AREA AFTER 6Z TONIGHT...SO THE CLEANUP PROCESS CAN BEGIN. 56/GOGGINS && .AVIATION...18Z TAF DISCUSSION. VERY DIFFICULT FORECAST FOR AVIATION THIS AFTERNOON AND EVENING...AS CONFIDENCE IS LOW ON THE EXACT TIMING OF THUNDERSTORMS TO INITIALLY DEVELOP ACROSS CENTRAL ALABAMA. GENERALLY SPEAKING...WE ARE EXPECTING AT LEAST VCTS FOR ALL SITES FROM 21Z TO 23Z AREAWIDE. SEVERE THUNDERSTORMS WILL DEVELOP...FIRST AS SCATTERED TORNADIC SUPERCELLS...THEN CONSOLIDATING INTO A SQUALL LINE LATER THIS EVENING. AMENDMENTS WILL BE MADE AFTER STORMS INITIALLY DEVELOP THIS AFTERNOON. AT THE MOMENT...HAVE INCLUDED THE PASSAGE OF THE SQUALL LINE IN THE TAF FOR ALL LOCATIONS WITH +TSRA AND 1SM. WINDS WILL CONTINUE TO BE VERY GUSTY FROM THE SOUTH AHEAD OF THE COLD FRONT THROUGHOUT THE DAY TODAY...WITH GUSTS UP TO 35KTS POSSIBLE. WINDS WILL SHIFT TO THE NORTHWEST LATE TONIGHT AND INTO THE MORNING HOURS ON THURSDAY. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. 56 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 79 57 69 47 74 / 70 80 10 0 0 ANNISTON 82 60 73 50 78 / 60 100 10 0 0 BIRMINGHAM 79 55 75 52 77 / 80 60 10 0 0 TUSCALOOSA 79 55 76 51 79 / 100 50 10 0 0 CALERA 81 57 74 51 77 / 70 70 10 0 0 AUBURN 82 60 73 53 75 / 50 100 10 0 0 MONTGOMERY 84 61 79 52 81 / 60 80 10 0 0 TROY 85 62 76 51 81 / 50 80 10 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK... CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE... COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE... JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION... MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL... SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA... TUSCALOOSA...WALKER...WINSTON. FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING COUNTIES: FAYETTE...LAMAR...MARION...WALKER...WINSTON. && 56
Hazardous weather outlook, Apr 27, 1:27 PM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 127 PM CDT WED APR 27 2011 ALZ011>015-017>050-281828- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 127 PM CDT WED APR 27 2011 ...TORNADO OUTBREAK LIKELY THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SEVERE WEATHER OUTBREAK IS LIKELY TODAY FOR ALL OF CENTRAL ALABAMA. STRONG...LONG LIVED TORNADOES...DAMAGING WINDS...AND VERY LARGE HAIL ARE ALL POSSIBLE. TORNADIC SUPERCELLS ARE EXPECTED TO BEGIN DEVELOPING ALONG THE MISSISSIPPI-ALABAMA STATE LINE BETWEEN 2 AND 3 PM...AND THIS THREAT WILL GRADUALLY SHIFT EASTWARD THROUGH THE AFTERNOON AND EVENING HOURS...POTENTIALLY REACHING THE INTERSTATE 65 CORRIDOR BETWEEN 4 AND 6 PM. CURRENT THINKING IS A LINE OF SEVERE THUNDERSTORMS WILL DEVELOP LATE THIS EVENING AND TRAVERSE THE EASTERN HALF OF THE BIRMINGHAM COUNTY WARNING AREA...EXITING INTO GEORGIA BY 6 AM...AFFECTIVELY ENDING THE SEVERE WEATHER THREAT FOR CENTRAL ALABAMA. THIS IS POTENTIALLY A VERY DANGEROUS SCENARIO FOR ANYONE IN CENTRAL ALABAMA. NOW IS THE TIME TO REVIEW YOUR SEVERE WEATHER ACTION PLAN AND BE PREPARED TO TAKE QUICK ACTION WHEN WATCHES AND WARNINGS ARE EVENTUALLY ISSUED. LOCALIZED TORRENTIAL RAINFALL IS ALSO POSSIBLE THROUGH TONIGHT. A FEW INCHES OF RAINFALL MAY OCCUR IN A SHORT PERIOD OF TIME. ADDITIONALLY...MORE THAN ONE STORM MAY AFFECT THE SAME AREA. THIS MAY PRODUCE SOME LOCALIZED FLASH FLOODING. EVEN OUTSIDE OF THUNDERSTORM AREAS...STRONG GRADIENT WINDS ARE ALSO EXPECTED. SUSTAINED WINDS OF 15 TO 25 MPH ALONG WITH HIGHER GUSTS UP TO 35 MPH ARE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED THROUGH TONIGHT DUE TO THE TORNADO THREAT. 27
In the hours before
Local storm report, Apr 27, 4:34 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
434 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TORNADO N GEIGER 32.87N 88.31W
04/27/2011 SUMTER AL FIRE DEPT/RESCUE
DAMAGE PATH REPORTED JUST NORTH OF GEIGER. EMERGENCY
RESPONDERS ENROUTE.
&&
JTLocal storm report, Apr 27, 4:38 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
438 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TORNADO 3 NW CLINTON 32.94N 88.03W
04/27/2011 GREENE AL TRAINED SPOTTER
SPOTTER REPORTS TORNADO ON THE GROUND NEAR THE COMMUNITY
OF WEST GREENE.
&&
DSLocal storm report, Apr 27, 4:42 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
442 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TORNADO 1 E MOORES BRIDGE 33.45N 87.78W
04/27/2011 TUSCALOOSA AL EMERGENCY MNGR
DAMAGE IN THE OLD MOORES BRIDGE AREA.
&&
DSLocal storm report, Apr 27, 5:09 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
509 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TORNADO DORA 33.73N 87.08W
04/27/2011 WALKER AL TRAINED SPOTTER
TORNADO ON THE GROUND IN DORA.
&&
JTLocal storm report, Apr 27, 5:15 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
515 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM TORNADO TUSCALOOSA 33.24N 87.54W
04/27/2011 TUSCALOOSA AL AMATEUR RADIO
TORNADO ON THE GROUND ALONG HWY 82 NEAR THE MCFARLAND
MALL.
&&
DSLocal storm report, Apr 27, 5:18 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
518 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TORNADO SMOKE RISE 33.89N 86.82W
04/27/2011 BLOUNT AL AMATEUR RADIO
TORNADO REPORTED ON THE GROUND NEAR EXIT 284 ON I-65 AT
PHILADELPHIA ROAD.
&&
DSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 3:37 AM CDT | Tornado Warning | BMX | Lamar, Pickens | 38 min |
| Apr 27, 3:45 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 45 min |
| Apr 27, 3:59 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Lamar, Pickens, Sumter | 46 min |
| Apr 27, 4:13 AM CDT | Tornado Warning | BMX | Pickens | 32 min |
| Apr 27, 4:14 AM CDT | Tornado Warning | BMX | Greene, Pickens, Sumter | 31 min |
| Apr 27, 4:19 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 41 min |
| Apr 27, 4:26 AM CDT | Tornado Warning | BMX | Marion | 34 min |
| Apr 27, 4:28 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Marengo, Sumter | 47 min |
| Apr 27, 4:33 AM CDT | Tornado Warning | BMX | Fayette, Pickens, Tuscaloosa | 27 min |
| Apr 27, 4:40 AM CDT | Severe Thunderstorm Warning | BMX | Fayette, Greene, Hale, Lamar, Pickens, Tuscaloosa | 50 min |
| Apr 27, 4:44 AM CDT | Tornado Warning | BMX | Pickens, Tuscaloosa | 31 min |
| Apr 27, 5:07 AM CDT | Tornado Warning | BMX | Fayette, Walker | 38 min |
| Apr 27, 5:11 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Blount, Fayette, Hale, Jefferson, Shelby and 2 more | 49 min |
| Apr 27, 5:14 AM CDT | Tornado Warning | BMX | Jefferson, Tuscaloosa, Walker | 31 min |
| Apr 27, 5:29 AM CDT | Tornado Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 31 min |
| Apr 27, 5:44 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Dallas, Perry, Shelby | 46 min |
| Apr 27, 5:52 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Chilton, Etowah, Jefferson, St. Clair, Shelby and 1 more | 53 min |
| Apr 27, 6:02 AM CDT | Special Weather Statement | BMX | Autauga, Chilton, Dallas | 43 min |
| Apr 27, 6:21 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Calhoun, Cherokee, Clay, Cleburne, Coosa and 3 more | 39 min |
| Apr 27, 6:49 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Clay, Cleburne, Etowah, Randolph and 1 more | 56 min |
| Apr 27, 8:05 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 25 min |
| Apr 27, 8:20 AM CDT | Severe Thunderstorm Warning | BMX | Marion | 25 min |
| Apr 27, 10:04 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 41 min |
| Apr 27, 10:42 AM CDT | Special Weather Statement | BMX | Lamar, Marion, Winston | 48 min |
| Apr 27, 10:51 AM CDT | Areal Flood Advisory | BMX | Marion | 54 min |
| Apr 27, 12:08 PM CDT | Areal Flood Advisory | BMX | Marion, Winston | 112 min |
| Apr 27, 2:09 PM CDT | Tornado Warning | BMX | Walker, Winston | 31 min |
| Apr 27, 2:17 PM CDT | Areal Flood Advisory | BMX | Marion, Winston | 118 min |
| Apr 27, 2:51 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 19 hr |
| Apr 27, 2:51 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 6 hr |
| Apr 27, 2:59 PM CDT | Tornado Warning | BMX | Lamar, Marion | 46 min |
| Apr 27, 3:15 PM CDT | Tornado Warning | BMX | Pickens, Tuscaloosa | 60 min |
| Apr 27, 3:21 PM CDT | Tornado Warning | BMX | Lamar, Marion | 54 min |
| Apr 27, 3:38 PM CDT | Tornado Warning | BMX | Greene, Hale, Pickens, Sumter, Tuscaloosa | 67 min |
| Apr 27, 3:56 PM CDT | Tornado Warning | BMX | Marion | 34 min |
| Apr 27, 3:57 PM CDT | Flash Flood Warning | BMX | Marion, Winston | 3 hr |
| Apr 27, 4:00 PM CDT | Tornado Warning | BMX | Fayette, Pickens, Tuscaloosa, Walker | 60 min |
| Apr 27, 4:31 PM CDT | Tornado Warning | BMX | Pickens, Tuscaloosa | 20 min |
| Apr 27, 4:44 PM CDT | Tornado Warning | BMX | Fayette, Lamar, Marion | 61 min |
| Apr 27, 4:47 PM CDT | Tornado Warning | BMX | Greene, Pickens, Tuscaloosa | 58 min |
| Apr 27, 4:50 PM CDT | Tornado Warning | BMX | Greene, Hale, Sumter | 55 min |
| Apr 27, 4:55 PM CDT | Tornado Warning | BMX | Blount, Jefferson, Walker | 65 min |
| Apr 27, 5:22 PM CDT | Tornado Warning | BMX | Fayette, Lamar | 68 min |
| Apr 27, 5:28 PM CDT | Tornado Warning | BMX | Marion, Winston | 30 min |
| Apr 27, 5:31 PM CDT | Tornado Warning | BMX | Jefferson, Shelby, Tuscaloosa | 59 min |
| Apr 27, 5:38 PM CDT | Tornado Warning | BMX | Bibb, Greene, Hale, Perry, Tuscaloosa | 67 min |
| Apr 27, 6:06 PM CDT | Tornado Warning | BMX | Greene, Marengo, Sumter | 16 min |
| Apr 27, 6:14 PM CDT | Tornado Warning | BMX | Fayette, Marion, Walker, Winston | 61 min |
| Apr 27, 6:17 PM CDT | Areal Flood Advisory | BMX | Jefferson | 118 min |
| Apr 27, 6:18 PM CDT | Tornado Warning | BMX | Blount, Jefferson, St. Clair | 57 min |
| Apr 27, 6:20 PM CDT | Tornado Warning | BMX | Bibb, Chilton, Greene, Hale, Perry | 55 min |
| Apr 27, 6:33 PM CDT | Areal Flood Warning | BMX | Marion, Winston | 3 hr |
| Apr 27, 6:35 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 40 min |
| Apr 27, 6:39 PM CDT | Flash Flood Warning | BMX | Blount, Jefferson, St. Clair | 3 hr |
| Apr 27, 6:39 PM CDT | Tornado Warning | BMX | Bibb, Chilton, Shelby, Talladega | 66 min |
| Apr 27, 6:49 PM CDT | Tornado Warning | BMX | Blount, Calhoun, Etowah, St. Clair | 56 min |
Nearby
Tornado Warnings in Alabama, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.